# SDR DALA2019111206731

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N908DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64881
- Aircraft time: 3,407 hours, 1,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3908 EMERGENCY EXIT AISLE LIGHT ABOVE ROV 11ABC IS INOP . CORRECTIVE ACTION: DEFERRED (LOG 6408800)
